oh boy

Involuntary moans, sometimes hiccups, random sighs, and often a wow! or other unconscious exclamatory remark are all normal side effects when you are taking heavy duty opiates like fentynol, morphine, and dilaudid. (Scott is taking all three.) I can’t help but respond to these distressing sounds and ask him if everything is all right…does he need an ice chip, or, is he in pain? Sometimes he can’t abide me fussing over him.

Tonight we were watching a heavy monsoon rain shower with the patio door open. It hasn’t rained so heavy in about two weeks and every downpour could be the last of the monsoon season. From the bed next to my chair I heard Scott say flatly,Oh boy. Thirty seconds later another Oh boy. Before I could say anything he said Oh boy again which was followed quickly with Just let me ‘Oh boy’, okay?

Okay!

20130906-232829.jpg

Advertisements

8 thoughts on “oh boy

Leave a Reply

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s